It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anemia Message Board


Anemia Board Index
Board Index > Anemia | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Your ferritin is in the normal range, but at the low end. It wouldn't hurt to bump it up higher.

Your B12 is also what would be considered the low end of the normal range and it could come up much higher too.

You should also get your Vit D checked as most people tend to be low in that these days.

A lot of your symptoms can fit any number of illnesses. I was having quite a number of symptoms and i was constantly told it wasn't my thyroid. some years later when i visited a Trichologist for abnormal hair shedding he did a full thyroid test which included TSH, T4, T3 and Thyroid Antibodies. My Thyroid Antibodies ended up being sky high and i was diagnosed with Hashimoto's, yet my TSH was always in the so called "normal" range.

I also ended up having Adrenal Fatigue where my Adrenals were not making sufficient of the hormone Cortisol. If it makes too much or too little you can have same symptoms. Symptoms of Adrenal Fatigue can often be mistaken for Thyroid problems too.

As the previous poster said, you also need to get a full hormone check. If they do a blood test for this, it needs to be done earlier in the morning.

The main problem is that a lot of doctors work off "ranges" and if they think you are in the "normal" part of the range then they'll simply say nothing is wrong. This is all good and well, but if you fall at the lower end of the range or higher end of the range, depending on the condition, you can still experience symptoms.

My hair still sheds and my ferritin is now up to 82. I feel my hair shedding is either due to my thyroid still being corrected by my doctor or due to my excess estrogen.

Some women's hair shedding is also connected to being on/going off birth control. Birth control can mess up hormones, or it can make already messed up hormones even worse. It's predominantly to do with estrogen. Most often a hormonal imbalance will involved estrogen dominance and some of the newer forms of BC pills are high in estrogen and some are even estrogen only. This is a disaster if you are already suffering from estrogen excess. BC pills also deplete a number of vitamins, especially the B group vitamins. If you are on BCpills you ought to be on a multivitamin to start with.

Aside from this i can't help you much. If one doctor isn't giving you the help you need, then you need to move on and keep looking till you find one who is willing to work through your symptoms and help you find answers. It's useless wasting time with a doctor who only views you as a number, not a person. I made that mistake and wasted precious years, when i could have done something much sooner about my situation.





All times are GMT -7. The time now is 02:41 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!